Wedge cancellation of certain mapping cones
Compositio Mathematica, Volume 81 (1992) no. 1, pp. 1-17.
corrected-by Erratum
@article{CM_1992__81_1_1_0,
     author = {Llerena, Irene},
     title = {Wedge cancellation of certain mapping cones},
     journal = {Compositio Mathematica},
     pages = {1--17},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {1},
     year = {1992},
     mrnumber = {1145605},
     zbl = {0744.55008},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1992__81_1_1_0/}
}
TY  - JOUR
AU  - Llerena, Irene
TI  - Wedge cancellation of certain mapping cones
JO  - Compositio Mathematica
PY  - 1992
SP  - 1
EP  - 17
VL  - 81
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1992__81_1_1_0/
LA  - en
ID  - CM_1992__81_1_1_0
ER  - 
%0 Journal Article
%A Llerena, Irene
%T Wedge cancellation of certain mapping cones
%J Compositio Mathematica
%D 1992
%P 1-17
%V 81
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1992__81_1_1_0/
%G en
%F CM_1992__81_1_1_0
Llerena, Irene. Wedge cancellation of certain mapping cones. Compositio Mathematica, Volume 81 (1992) no. 1, pp. 1-17. http://archive.numdam.org/item/CM_1992__81_1_1_0/

1 H. Bass: K-Theory and stable Algebra, Publ. Math. I.H.E.S., 22, Paris (1964). | Numdam | MR | Zbl

2 I. Bokor: On Genus and Cancellation in Homotopy, Isr. Journal M. (to appear). | MR | Zbl

3 P. Hilton: Homotopy theory and duality, Gordon and Breach, New York (1965). | MR

4 P. Hilton, G. Mislin and J. Roitberg: Localization of Nilpotent Groups and Spaces, Math. Studies, 15, North-Holland, Amsterdam (1975). | MR | Zbl